# SDR YENA2021011500065

- Difficulty date: January 11, 2021
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000623
- Aircraft time: 19,926 hours, 13,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION ON SHEAR CLIP OF FR 76 BETWEEN STRG 28L AND STRG 27L.  REMOVED AND REPLACED SHEAR CLIP OF FRM 76 BETWEEN STRG 28L AND STRG 27L, PER EMB 190 SRM 51-43-03, SRM 51-41-01 AND SRM 51-42-02.  ALL WORK ACCOMPLISHED ON TECHOPS MEXICO NR 00222.
